# SDR SWAA2025052975235

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 25,651 hours, 13,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE IS SAGGING <[01].  VERIFIED CORRECT INSTALLATION OF L2 DOOR SLIDE NO DEFECTS NOTED NO MAINTENANCE ACTION REQUIRED AT THIS TIME AMM 25-66-01.
